# SDR UIEA2020030900418

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 182T710377
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L HORIZ STAB UPPER CHORD ATTACH FITTING UNDER PANEL 335AT HAS CORROSION UNDER NUT PLATES, AND ALSO CORRODED NUT PLATES. (  CORROSION BENEATH 335AT FOUND TO BE OUT OF LIMITS. REMOVED, FABRICATED, AND REPLACED CORRODED CHORD IAW BOEING DWG 182T7103.  )
